MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GOWN,ECLIPSE,NONRNF,XL,ST,30/CS

MEDLINE INDUSTRIES, LP MEDLINE; GOWN,ECLIPSE,NONRNF,XL,ST,30/CS
Catalog Number DYNJP2002
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, medline gowns were recalled and 1 xl gown had been used during a total knee arthroplasty procedure prior to the facility becoming aware of the recall.The procedure was initially performed on (b)(6) 2025.The patient subsequently required a second surgery on (b)(6) 2026, due to an infected knee.The facility cannot confirm or deny whether the infection was a result from the gown.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, medline gowns were recalled and 1 xl gown had been used during a total knee arthroplasty procedure prior to the facility becoming aware of the recall.The procedure was initially performed on (b)(6) 2025.The patient subsequently required a second surgery on (b)(6) 2026, due to an infected knee.
 
Additional Manufacturer Narrative
Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).Updated h7: if remedial action initiated, check type.Updated h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
MEDLINE
Common Device Name
GOWN,ECLIPSE,NONRNF,XL,ST,30/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24327714
Report Number1417592-2026-00117
Device Sequence Number9542141
Product Code FYA
UDI-Device Identifier10080196073658
UDI-Public10080196073658
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJP2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-003
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown